Efficient computation of delay differential equations with highly oscillatory terms

Marissa Condon , Alfredo Deaño , Arieh Iserles , Karolina Kropielnicka

Abstract

n/a
Author Marissa Condon
Marissa Condon,,
-
, Alfredo Deaño
Alfredo Deaño,,
-
, Arieh Iserles
Arieh Iserles,,
-
, Karolina Kropielnicka (FMPI / IM)
Karolina Kropielnicka,,
- Institute of Mathematics
Journal seriesESAIM-Mathematical Modelling and Numerical Analysismodelisation Mathematique et Analyse Numerique, ISSN 0764-583X, (A 35 pkt)
Issue year2012
Vol46
No6
Pages1407-1420
Keywords in Englishdelay differential equations;, asymptotic expansions, modulated Fourier expansions, numerical analysis
ASJC Classification2604 Applied Mathematics; 2611 Modelling and Simulation; 2612 Numerical Analysis; 2603 Analysis
DOIDOI:10.1051/m2an/2012004
Languageen angielski
Score (nominal)35
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2014 = 1.36; WoS Impact Factor: 2012 = 1.031 (2) - 2012=1.487 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?